Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Inequalities connecting solutions of Cremona’s equations
HTML articles powered by AMS MathViewer

by G. B. Huff PDF
Bull. Amer. Math. Soc. 52 (1946), 287-291
  • Arthur B. Coble, Cremona’s Diophantine Equations, Amer. J. Math. 56 (1934), no. 1-4, 459–489. MR 1507037, DOI 10.2307/2370949
  • 2. J. L. Coolidge, Algebraic plane curves, 1931, p. 399. 3. Max Noether, Ueber Flachen welche Schaaren rationaler Curven besitzen, Math. Ann. vol. 3 (1871) p. 167.
  • Gerald B. Huff, A sufficient condition that a $C$-characteristic be geometric, Proc. Nat. Acad. Sci. U.S.A. 29 (1943), 198–200. MR 8909, DOI 10.1073/pnas.29.6.198
Additional Information
  • Journal: Bull. Amer. Math. Soc. 52 (1946), 287-291
  • DOI:
  • MathSciNet review: 0015859